New Fractional Spline Polynomial for Computing Fractional Differential Equations

Authors

  • Amina H. Ali Department of Mathematics, College of Education, University of Sulaimani, Kurdistan Region, Sulaimani, Iraq.
  • Faraidun K. Hamasalh Department of Mathematics, College of Education, University of Sulaimani, Kurdistan Region, Sulaimani, Iraq.
  • Saiwan M. Fatah Department of Mathematics, College of Education, University of Sulaimani, Kurdistan Region, Sulaimani, Iraq.

Keywords:

Spline function, fractional derivatives, error bounded, convergence analysis

Abstract

 This paper illustrates how fractional lacunary for quartic polynomial using spline function has been constructed.  On the other hand the existence, the uniqueness and error bounded for these functions have been discussed and proved. The goal of this method is to solve fractional differential equations. The efficiency and pertinence of these new methods are illustrated by giving numerically computing examples.

Downloads

Download data is not yet available.

Published

2020-04-01

How to Cite

[1]
A. H. . Ali, F. K. . Hamasalh, and S. M. . Fatah, “New Fractional Spline Polynomial for Computing Fractional Differential Equations ”, JUBPAS, vol. 28, no. 1, pp. 101-109, Apr. 2020.

Issue

Section

Articles